×

Found 12 Documents (Results 1–12)

100
MathJax

Renormalized dissipative solutions for parabolic-hyperbolic equations. (English) Zbl 1154.35394

Aiki, T. (ed.) et al., Mathematical approach to nonlinear phenomena: modelling, analysis and simulations, Proceedings of the 3rd Polish-Japanese days held in Chiba, Japan, November 29–December 3, 2004. Tokyo: Gakkotosho (ISBN 4-7625-0432-7/hbk). GAKUTO International Series. Mathematical Sciences and Applications 23, 255-266 (2005).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software